# SDR AALA20072067

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT FORWARD GALLEY INOPERATIVE.  RECONNECTED WIRES AT LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
